# SDR UPS204597

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.05-01), ON FLOORBEAM AROUND NUTPLATE HOLES LOWER AFT SIDE OF UPPER CHORD STA 380 RBL 55 TO 58 WL 208.  REPAIRED FLOORBEAM PER UPS EO B727-5310-7415-A.
